# SDR DALA2025082906404

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,990 hours, 33,377 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR RT EMER EXIT ECAM ANNUNCIATED IN FLIGHT AT FL330 V/S ZERO.   R & R POS SENSOR IAW 52-70-00- 040-010A A. (7270930).
